# SDR SWIA202053245

- Difficulty date: August 19, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 60033052145
- Condition: Cracked
- Location: Hyd Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE LEFT SIDE TRU DOOR AFT LATCH CUT-OUT APPEARS TO BE CRACKED, CRACK RUNS TO END OF SKIN APPROXIMATELY .250 LONG.  C-CHECK RO 10/13/2020.  REPLACED SKIN AROUND TRU DOOR, IAW CRJ 200 SRM.  REFERENCE CONTINUATION FOR WORK PERFORMED.  PART FOR PART REPLACEMENT, NO WEIGHT CHANGE.
